# SDR AALA201706169004

- Difficulty date: June 15, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 68,820 hours, 25,996 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Flow Divider
- Part number: 38828354
- Part serial: 820
- Condition: Faulty
- Location: Zone 200
- Part time: 41,020 hours, 15,029 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FLT CREW REPORTS EXHAUST SMELL IN CABIN. ISOLATED TO APU BLEED.  REMOVED AND REPLACED FLOW DIVIDER IAW AMM.
